# SDR C2XA08IA240

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 15,286 hours, 8,091 cycles
- Engine: Allsn AE3007A
- Engine time: 15,286 hours, 8,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312474
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 15,286 hours, 8,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2574, THE CREW REPORTED A LAV SMOKE DETECTOR WARNING DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
